ANNEXE: Publications St. Petersburg State University



References

  1. N. Vavilov, V.I.Mysovskih, Yu.G.Teteri, Computational Group Theory in Saint-Petersburg . - J.Soviet Math., 1997, v.236, p.42-49.
  2. N. Vavilov, E.B.Plotkin, A.A.Semenov, Visual basic representations: an atlas. - Int. J. Algebra and Comp., 1998, v.8, N.1, p.61-95 (a slightly different electronic version previously published in Documenta Mathematica, J. der DMV, 1995, v.0, p.146-187)
  3. N. Vavilov, Weight elements of Chevalley groups. - J. Algebra, 1999, 45pp.
  4. N. Vavilov, Geometry of 1-tori in GLn. - Geom. dedic. , 1999, 21pp.
  5. N. Vavilov, L. Di Martino, On the (2,3)-generation of parabolic subgroups. - Arch. Math. , 1999, 11pp.
  6. N. Vavilov, On the (2,3)-generation of parabolic subgroups in classical groups (joint with L.Di Martino, V.Fumagalli). - 23pp.
  7. N. Vavilov, Presenting powers of augmentation ideals and Pfister forms (joint A.Bak). - K-Theory, 20 (2000)
  8. N. Vavilov, Structure of hyperbolic unitary groups. I. Elementary subgroups (joint with A.Bak). - Algebra Colloquium, 7:2 (2000), 159-196.
  9. N. Vavilov, Subgroups of SLn over a semilocal ring. - Glasgow Math. J., 1999, 13pp.
  10. N. Vavilov, Decomposition of transvections: a theme with variations (joint with A.V.Stepanov). - K-Theory , 19 (2000), 109-153.
  11. N. Vavilov, A third look at weight diagrams. - rendiconti del Seminario Matematico dell'Universitá di Padova, 2000, 41pp.
  12. N. Vavilov, Geometry of minimal modules for Chevalley groups of types E6 and E7. - 1999, 27pp.
  13. N. Vavilov, Can one see the signs of the structure constants? - 1999, 60pp. (in Russian).
  14. N. Vavilov, Transvections in polyvector representations (joint with E.Ya.Perelman). - 1999, 48pp. (in Russian).
  15. N. Vavilov, Lifting Chevalley groups modulo a radical ideal (joint with A.E.Zalesskii). - 1999, 12pp.
  16. N. Vavilov, The ubiquity of microweights. - 1999, 54pp.
  17. E.V.Dybkova. On indices of net subgroups in the linear groups over a commutative ring. - Vestnik StPetersburg University, ser.1, 1997, vyp.3, N 15, p.41-45 (Russian).
  18. E.V.Dybkova. On net subgroups in the hyperbolic unitary group. - Algebra and Analysis, 1997, vo, N 4, p.79-86 (Russian); english transl.: St.Petersburg Math.J., vol.9(1998), N 4, p.725-731.
  19. E.V.Dybkova. On the net subgroups conjugacy in the hyperbolic unitary group over a field. - Vestnik StPetersburg University, ser.1, 1997, vyp.4, N 22, p.10-12(Russian). 3.E.V.Dybkova. On the net subgroups conjugacy in the hyperbolic unitary group over a field. - Vestnik StPetersburg University, ser.1, 1997, vyp.4, N 22, p.10-12(Russian).
  20. E.V.Dybkova. On subgroups of the hyperbolic unitary group over a field of characteristic ¹ 2. - International Algebraic conference dedicated to the memory of D.K.Faddeev. StPetersburg, 1997.Abstracts, p.193-194(Russian).
  21. E.V.Dybkova. The definition of a form net subgroup in the hyperbolic unitary group. - International Algebraic conference dedicated to the memory of D.K.Faddeev. StPetersburg, 1997. Abstracts, p.195-196(Russian).
  22. E.V.Dybkova. Overdiagonal subgroups of the hyperbolic unitary group for a good form ring over a field. - Zapiski nauch. seminarov POMI, vol.236, 1997, p.87-99 (Russian).
  23. E.V.Dybkova. Form nets and the lattice of overdiagonal subgroups of the symplectic group over a field of characteristic 2. - Algebra and Analysis, 1998, N 4, p.113-129 (Russian).
  24. E.V.Dybkova, E.B.Plotkin, N.A.Vavilov Visual basic representations: an atlas. - Int. J. Algebra and Comp., 1998, v.8, N.1, p.61-95.
  25. Sivatski A. S, O. T. Izhboldin, On the stable rank of localisations of affine algebras, preprint
  26. Sivatski A.S., Stepanov A.V. On the word length of commutators in GLn(R). - K-Theory, 17 (1999), 295-302.
  27. Sivatski A.S., On common zeros of two quadratic forms, Amer. Math. Soc. Transl. (2) Vol 174, 1996, pp. 95 - 102.
  28. A. Bak and A. Stepanov, Nonabelian Mayer-Vietoris sequences in K-theory and nilpotent sandwiching of net subgroups, Rendiconti, to appear.
  29. Stepanov A.V. On the normal structure of the general linear group over a ring. - Zapiski nauchnyh seminarov POMI. - 1997. - vol.236 - P.166-182 (Russian). To be translated in J. Rus. Math.


    File translated from TEX by TTH, version 2.78.
    On 7 Jan 2001, 14:33.